CONVERGENCE TO A COMPACT SET IN FUNCTIONAL SPACES


PEHLİVAN S.

UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, vol.82, no.4, pp.131-140, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 82 Issue: 4
  • Publication Date: 2020
  • Title of Journal : UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS
  • Page Numbers: pp.131-140

Abstract

In this paper we introduce a convergence concept for compact subset of a sequence of functions. This convergence is called Gamma-statistical uniform convergence. We also establish necessary and sufficient conditions for Gamma-statistical uniform convergence to a compact set of cluster functions of a sequence of functions in functional spaces. Furthermore, we investigate some properties and applications of new type convergence.